# SDR UPS06246886

- Difficulty date: May 17, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100067
- Part serial: 21549
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASE FLIGHT STAT EMERGENCY LIGHT INOP.   REMOVED & REPLACED EMERGENCY EXIT LIGHT ASSY IAW 33-50-01-2.  OPS CHECK GOOD.
